# SDR WX0A2025072532513

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 53,016 hours, 37,928 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) BATTERY FAULT INDICATION DURING EPSU BITE TEST / REMOVED AND REPLACED EPSU  BATTERIES, REF WO519197"
